Antibiotics

Home The Candida Forum Candida Questions Antibiotics

This topic contains 4 replies, has 2 voices, and was last updated by  texan 2 years, 4 months ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #173744

    mlthibault
    Participant
    Topics: 2
    Replies: 2

    I am about to start probiotics today after trying over the weekend and becoming quite nauseous likely because the does was too high. I will start with a lower dose, and hopefully that will take care of the nausea. Another complication to my treatment is I have developed a chest infection which requires antibiotics. Are there additional steps I need to take while on antibiotics?

    #173745

    texan
    Participant
    Topics: 1
    Replies: 40

    Are you sure it wasn’t the start of your chest infection that was making you nauseous? That seems more likely than the probiotics causing it.

    Regarding the antibiotics, make sure that you’re only taking them if you need them! There’s a good article about it here:
    https://www.thecandidadiet.com/are-you-taking-antibiotics-for-no-reason/

    And here is some information on how Candida takes advantage of the antibiotics to establish itself:
    https://www.thecandidadiet.com/candida-changes-gut-flora-after-antibiotics/

    Often, resting up and drinking lots of water will eliminate a chest infection. So maybe ask your doctor if that’s a possibility, instead of resorting to antibiotics.

    If you do need to take the antibiotics, you should definitely consider taking probiotics at the same time. There is lots of evidence that they reduce the side effects of the antibiotics and can help to prevent your gut flora from getting out of balance.

    As a side note, was it antibiotics that caused your Candida in the first place?

    #173746

    mlthibault
    Participant
    Topics: 2
    Replies: 2

    Thank-you for your response. Actually, the chest infection started several days before I began the candida diet, so I’m fairly certain that the nausea was due to the probiotics. The chest infection is going on four weeks now with minimal improvement with rest and hydration – I’ve put off taking antibiotics because I know they can contribute to candida growth. I’ve missed at least two weeks of work because of this infection buy My doctor is onboard with whatever I decide regarding antibiotics. It has been two years since I’ve taken antibiotics, but prior to that I was on them at least 5 times in 8 months. It is entirely possible that contributed to the candida overgrowth.

    #173747

    mlthibault
    Participant
    Topics: 2
    Replies: 2

    To add to my earlier post, I am feeling like I should take the antibiotics as this chest infection doesn’t seem to be going away with rest, hydration, and good nutrition. I appreciate you taking time to provide the necessary material to help me make my decision – thank-you so much!

    #173748

    texan
    Participant
    Topics: 1
    Replies: 40

    Yes I think I would take the antibiotics in your position. It sounds like you’ve done everything you can to avoid them. Definitely consider taking a healthy dose of probiotics, and maybe some kefir or yogurt too. Make sure to take the probiotic supplements and foods at least a couple of hours away from the antibiotics!

Viewing 5 posts - 1 through 5 (of 5 total)

The topic ‘Antibiotics’ is closed to new replies.